# SDR AT9900777

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin&Longeron
- Part number: 591141899N
- Condition: Corroded
- Location: Bs 658-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL BEAM SKIN AT BS 658-756 HAS A BULDGING AREA OF CORROSION THAT HAS PUSHED OUT AND CRACKED THE SKIN.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED SKIN AT BS 658-756 AND LONGERON AT 29L AND 29R IAW DC9 SRM 53-04 FIGURE 42, 52-05 FIGURE 48, 51-30-1, 51-30-2.
